# SDR SWAA2024112150160

- Difficulty date: October 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; AFT BULKHEAD TO FLOOR CORD HAS CORROSION BS 500I LBL 16<[01] BLENDED THE CORROSION AND FOUND TO BE OUT OF LIMIT PER SRM 53-30-08-1A-1.;[02] REMOVED FWD CARGO; AFT BULKHEAD TO FLOOR CORD PER SRM 51-40-02.;[03] DRILLED NEW FWD CARGO; AFT BULKHEAD TO FLOOR CORD PER SRM 51-40-05.;[04] INSTALLED FWD CARGO; AFT BULKHEAD TO FLOOR CORD PER SRM 51-40-02.;[05] VERIFIED WORK PERFORMED.
